# SDR USAA2008123192358

- Difficulty date: December 21, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6129694 GALVANIC CORROSION ON FLOOR BEAM AT -Y1165 BTW FR67+19" TO FR69+2" OF PAX CABIN.  REPLACED FLOOR BEAM AT -Y1165 BTW FR67+19" TO FR69+2" OF PAX CABIN IAW A320 SRM 51-72-11.
